# SDR DL76L090817

- Difficulty date: May 1, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 53,984 hours, 7,937 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Indicator
- Condition: Inoperative
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LEFT ELEVATOR INDICATION INOP, FWD TO MCO AND PLACARD PER MEL 27-08-01.  REP CHK C/W OK FOR SERVICE.
